# SDR SWAA2022021672041

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 78,686 hours, 46,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE IS LOOSE ON BOTTOM SCREW / [01] RESECURED FWD ENTRY DOOR ASSIST HANDLE IAW AMM 52-11-31. ALL OPS CHECK GOOD. A/C OK FOR SERVICE.
